# SDR ASAA2021101736321

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 115 hours, 36 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED ON TAXI LIGHT WENT OUT AFTER COMPLETION OF QRH PROCEDURE. GROUNDED - YES. WINDOW HEAT OPS TEST NORMAL FOR LEFT FWD WINDOW REF B737-9 AMM 30-41-00.
